Algorithms for the computation of moduli spaces for semiquasihomogeneous singularities.
Revista Matemática Complutense (2003)
- Volume: 16, Issue: 1, page 103-129
- ISSN: 1139-1138
Access Full Article
topAbstract
topHow to cite
topBayer, Thomas. "Algorithms for the computation of moduli spaces for semiquasihomogeneous singularities.." Revista Matemática Complutense 16.1 (2003): 103-129. <http://eudml.org/doc/44351>.
@article{Bayer2003,
abstract = {We present algorithms and their implementation in the computer algebra system Singular 2.0 for the computation of equations for moduli spaces for semiquasihomogeneous singularities w.r.t. right equivalence. In addition, we describe the structure of the stabilizer group of Brieskorn-Pham singularities.},
author = {Bayer, Thomas},
journal = {Revista Matemática Complutense},
keywords = {Geometría algebraica; Espacio de moduli; Hipersuperficies; Singularidades; semi-quasihomogeneous singularities; right equivalence; SINGULAR},
language = {eng},
number = {1},
pages = {103-129},
title = {Algorithms for the computation of moduli spaces for semiquasihomogeneous singularities.},
url = {http://eudml.org/doc/44351},
volume = {16},
year = {2003},
}
TY - JOUR
AU - Bayer, Thomas
TI - Algorithms for the computation of moduli spaces for semiquasihomogeneous singularities.
JO - Revista Matemática Complutense
PY - 2003
VL - 16
IS - 1
SP - 103
EP - 129
AB - We present algorithms and their implementation in the computer algebra system Singular 2.0 for the computation of equations for moduli spaces for semiquasihomogeneous singularities w.r.t. right equivalence. In addition, we describe the structure of the stabilizer group of Brieskorn-Pham singularities.
LA - eng
KW - Geometría algebraica; Espacio de moduli; Hipersuperficies; Singularidades; semi-quasihomogeneous singularities; right equivalence; SINGULAR
UR - http://eudml.org/doc/44351
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.